Get your Health question answered in 3 easy steps

148 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for dizziness caused after a vasovagal attack

Answered by
Owl Image
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5615 Questions

Question
i am 44 years old, in April,2011 i was suffered attack after it was dignosed vasal vacco attack? colostrol tablet starvas 10mg a day, july' i suffered pain in abtoman & left side mouth not open fully extened? they find out erthmatic gastics for that i take sompraz 40mg BD, past 2 years i was suffered mild giddiness, after take 10 mins rest laid down in bed it was little bit ok then they give XXXXXXX tablte 2.5 mg half a day.
now my question is still i have mild giddiness always it was affect my normal life cycle what i can do? which medicine suitable for me?
Tue, 12 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Betahistine tablets would help you.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms.

You can take betahistine tablets for relief of giddiness. The usual brand available in XXXXXXX is VERTIN.

If you were my patient, I would start a dose of 16 mg three times daily and use for one month.

I would review you after one month.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dizziness caused after a vasovagal attack 24 hours later
Thank you sir, I want to know shall i continue the existing medicines Starvas 10 Mg (od night only - colostral ), Sompraz 40 mg (BD - heart burning), Concor con 2.5 mg (half tables morning - BP). Now You prescribed vertin 16mg (This tablet i was taken at the time of attack four months continuously- BD-vertin 20mg. i was working till april'2011 (10 years without break work continously but last 3 years i was going outside two days a week only. Please help to lead normal life.

SIR SHALL I CONTINUE ALL THE ABOVE MEDICINE OR NOT. KINDLY INFORM ME.
SHALL I TAKE ANY SCAN,BLOOD TEST OR ANY OTHER (I WAS TAKE BLOOD TEST EVERY 6 MONTHS ONLY).

THANKING YOU,

P XXXXXXX
M.COM,BLIS,PGDCA,PGDBA,PGDMA,PGDMM,PGDBA,DIP IN LAW OF TAXATION
 
 
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer:
You can continue other medications.

Detailed Answer:
Thank you for getting back with more details.

You can continue to take all other medications, as they are for other diseases.

There is no need to do any investigations at present.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dizziness caused after a vasovagal attack 42 hours later
Thanks sir as per your instruction i will follow the medicines. My left hand has pain past one week.
 
 
Answered by Dr. Sudhir Kumar 14 hours later
Brief Answer:
Thank you.

Detailed Answer:
Thank you for getting back.

Pain would settle down with simple analgesics such as aceclofenac tablets.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)

Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Lab Tests

Recent questions on Aceclofenac

doctor1 MD

Hi Doctor, My wife seems to be have mumps , her right cheek is swolen and she has pain. She wanted to take Ibuprofen , however the medicine instructions states check with your doctor if you have asthma . do you have any other pain reliever or pain...

doctor1 MD

I am having headache since 3 days. what to do ?

doctor1 MD

I have severe pain left leg, from the lower back down. It is more intense in the back of the thigh near the groin area. What could that be?

doctor1 MD

Hello sir I am a patient of Ankylosing Spondilities ( HLA B27 is positive). Currently i m taking Saaz DS 1 gm (twice), Calcium tab (one) and Aceclofenac 100 mg ( twice) on a daily basis. After taking this medicine i m still feeling pain in my body especially lower back,head and in neck . I m having this problem AS from last 16 years. My body weight is 70 Kg and Height is 166 cm. could you assist me something on this?

doctor1 MD

Hi, i have a bad habbit of eating slate pencils and i was very much sure that i would anyway not get pregnant this month as we did not have a proper sexual contact this month except on the 4th day of my mensus. But now i am worried a bit because my date is getting delayed and if i am pregnant, does the slate pencils that i ate, affect my fetus? Also i was not at all well yesterday and so had a tablet called Aceclofenac & Paracetamol. Hence will these two affect my fetus if at all i am pregnant?

doctor1 MD

hey doctor,
I ve just had tooth job done due heavy pain in my gums yesterday. And amoxycillin 500 mg ; metronidazole 400 mg ; domperidone IP 30 mg and paracetamol, serratiopepidase and Aceclofenac tablets is prescribed by the dentist to overcome after surgery pain or swelling. During this medication period should I resort to smoke or forbade it for quite some time for now?